# SDR CA020917005

- Difficulty date: September 11, 2002
- Submitted: October 2, 2002
- Operation: General aviation
- Make and model: Socata TB9
- Aircraft time: 3,529 hours
- Engine: Lyc O320D2A
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Part number: TB1017012000
- Condition: Broken
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A SCHEDULED MAINTENANCE INSPECTION THE RT AILERON SWIVEL ROD END WAS FOUND STIFF. ON FURTHER INSPECTION THE BEARING RACE WAS FOUND BROKEN AND SOME OF THE BALL BEARINGS WERE MISSING.
